Some Fixed Point Theorems in C-complete Complex Valued Metric Spaces

Anil Kumar Dubey, Shweta Bibay, R. P. Dubey, M. D. Pandey

Abstract


In this paper, we prove common fixed point theorems for a pair of mappings satisfying rational inequality in C-complete complex valued metric spaces. The results of this paper generalize and extend the known results in C-complete complex valued metric spaces.

Keywords


Complex valued metric spaces; Common fixed points; C-complete complex valued metric spaces

Full Text:

PDF

References


A. Azam, B. Fisher and M. Khan, Common fixed point theorems in complex valued metric spaces, Numer. Funct. Anal. Optim. 32(3) (2011), 243 – 253.

A.K. Dubey, M. Tripathi and R.P. Dubey, Various fixed point theorems in complex valued b-metric spaces, International Journal of Engineering Mathematics 2016 (2016), Article ID 7072606, 7 pages, DOI: 10.1155/2016/7072606.

F. Rouzkard and M. Imdad, Some common fixed point theorems on complex valued metric spaces, Computer and Mathematics with Applications 64 (2012), 1866 – 1874, DOI: 10.1016/j.camwa.2012.02.063.

K. Sitthikul and S. Saejung, Some fixed point theorems in complex valued metric spaces, Fixed Point Theory and Applications 2012 (2012), 189, DOI: 10.1186/1687-1812-2012-189.

M. Kumar, P. Kumar, S. Kumar and S. Araci, Weakly compatible maps in complex valued metric spaces and an application to solve Urysohn integral equation, Filomat 30(10) (2016), 2695 – 2709, DOI: 10.2298/FIL1610695K.

W. Sintunavarat and P. Kumam, Generalized common fixed point theorems in complex valued metric spaces and applications, Journal of Inequalities and Applications 2012(1) (2012), 84, DOI: 10.1186/1029-242X-2012-84.

W. Sintunavart, Y.J. Cho and P. Kumam, Urysohn integral equation approach by common fixed points in complex valued metric spaces, Advances in Difference Equations 2013 (2013), 49, DOI: 10.1186/1687-1847-2013-49.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905